# SDR DXTA2019F00057

- Difficulty date: September 12, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 11,454 hours, 7,730 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 69224353
- Condition: Corroded
- Location: Lt Wing
- Part time: 11,454 hours, 7,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CORROSION ON LT WING REAR SPAR LOWER CAP. REPAIR DEFINITION S-680-0011/05RD DATED 9/6/2017 WITH FAA FORM 8100-9 DATED 9/7/2018.
